Dear Dr. PDoc

I’m happy today because I have to see my pdoc and I’m trying very hard to be happy. Usually I’m not happy and I am anxious. Today will be different. I think the doctor deserves a break from me and my insanity. Maybe I will go in there and start laughing hysterically. No, I’ve done that already. So what, who says I can’t do it twice? When I saw my therapist last week I confessed to her that I had been telling teeny tiny white lies about being sober when I wasn’t being sober but now I have been sober since going off of the Sertraline. The only problem is my pdoc doesn’t know yet and I’m not sure if she slipped him an email telling him or not. They’re always slipping little emails to each other so I can’t get away with any mischief at all. AACK!! But I will come clean to him too, I just will have to squirm around about it because I do feel bad about lying. I never tell lies unless they are to my children and will protect them from harm or protect me from embarrassment from something I did as a teenager or something. So, I want to be happy though because my pdoc is going away for three weeks or so and usually I don’t care but when doctors tell me they are leaving on vacation I always feel abandoned. My brain starts yelling, “What do you mean you’re leaving? What happens to me when you’re gone?” I get all panicky and think its the end of the world and surely a tree will fall on me in the forest. Of course I know he’ll have a back-up pdoc but my stupid brain will still go through it’s PTSD dance of panic and the logical side of the brain will try to act all cool and non-caring like “oh, good, I hate you anyway” and turn the whole appointment into a manic mixed up, stressed out, insanity filled thirty minutes (!) of fun. Hopefully he treats me kindly about the drinking too and realizes that I am crazy and if I was sane I wouldn’t have been drinking in the first place and wouldn’t even be going there.

And, oh, yes,…… did I fail to mention that I cut back on some of my other medications that you prescribed too. OOOPSIE……. well, only a little bit. I cut back on that Depakote that you increased recently and I cut back on the Resperidone by 1/2 a tablet. Can I help it that I want to lose some weight and these medications are guaranteed to make a person gain 90 lbs. a years?? At least I didn’t stop taking them just cut them back a little. It’s quite amazing the awakening I’ve had by stopping the Sertraline though. It’s as if I’ve been at the bottom of a murky pond looking upwards towards the top. I could see the top of the water and the whole time I’ve been holding my breath. Slowly I’ve been making my way to the surface of the water and now finally I have broken through and can breathe again. It’s amazing. I hope he sees how important this is to me and doesn’t just view it all as a bunch of mindless rambling which it may come out as, especially when it’s mixed with maniacal laughing….hahahaha. But, that’s what happens when I’m happy. Got to love it!

Advertisements

One thought on “Dear Dr. PDoc

  1. lala1966 says:

    lol, I love reading funny and happy posts from you! 😉

What have you got to say

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s